Az vaccine and ?tongue issues? Feeling anxious now

(5 Posts)
mooshie06 Fri 16-Apr-21 19:43:04

Hi all, had an unexpected phonecall from docs tonight inviting me for my second AZ jab earlier than expected. Whilst I’m grateful I’ll be fully vaccinated and can deal with the fluey effects I had last time there’s something really bothering me. Immediately upon having my last jab I got a very bitter metal taste and under my tongue felt very dry and my tongue felt a bit swollen. It didn’t particularly look swollen though. The sensation lasted around half an hour. I spoke to gp who said as nothing further happened it could just be anxiety related and just to mention it when I go back. However I can’t stop fretting about it incase it was something serious like an allergic reaction. Has anyone else experienced anything like this please?

OP’s posts: |
MoonlightFlitwick Fri 16-Apr-21 21:51:38

My tongue hasn't swollen but I had the moderna vaccine on Wednesday and have weird metallic taste.

MRex Fri 16-Apr-21 22:44:37

It's rare, but has happened to others. Doesn't seem to indicate anything serious.

MRex Fri 16-Apr-21 22:44:48

Sorry, link: www.nbcnews.com/news/amp/ncna1261944

mooshie06 Fri 16-Apr-21 22:59:23

Thank you both, interesting read. Interesting also I ‘react’ to local anaesthetic at dentist (lidocaine mentioned in article) whereby I get these head whooshes travel from front of forehead to back of my head - must be a common ingredient in both that I react to x

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in